Access count of this item: 393

Files in This Item:
File Description SizeFormat 
KJ00005083656.pdf555.22 kBAdobe PDFView/Open
Title: 確率過程と見たHodgkin-Huxleyモデルの統計的推定問題(非線形科学と統計科学の対話,研究会報告)
Authors: 川合, 成治  KAKEN_name
石黒, 真木夫  KAKEN_name
Author's alias: Kawai, Shigeharu
Ishiguro, Makio
Issue Date: 20-Nov-2008
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 91
Issue: 2
Start page: 160
End page: 167
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
URI: http://hdl.handle.net/2433/142689
Appears in Collections:Vol.91 No.2

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.